# SDR N6WA20140407002

- Difficulty date: April 7, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 24,345 hours, 17,246 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Worn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT COVER WON'T STAY UP.  REPLACED HANDLE COVER VELCRO IAW AMM 25- 06-09, AT THIS TIME ACFT OK FOR SERVICE.
